# SDR AALA2018101219013

- Difficulty date: October 10, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 22,877 hours, 3,507 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Controller
- Condition: Defective
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ICE PROTECTION DOOR LT AND RT HAD NO DATA.   REPLACED UNIT-ICE PROTECTION CONTROLLER IAW AMM 25-27-3 / 5-400-801-A.  BITE TESTED GOOD. NO FAULTS.
